# SDR IXXA20250619001

- Difficulty date: April 29, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Zone 200
- Part time: 94,425 hours, 15,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FWD SERVICE DOOR CUT OUT AFT LOWER CORNER FUSELAGE SKIN AND BEAR STRAP HAS CRACK EXTENDING FROM SECOND LOWER FASTENER HOLE AS MARKED
